# SDR IPXA2017070719020

- Difficulty date: June 23, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 25,795 hours, 15,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545794
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK FLOOR PANEL 231XFF DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SREO 757-5320-9692-K.
